# SDR REXA2021051900360

- Difficulty date: May 3, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Bs 752 Lbl 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK AT STR L15 AT FS 752.00 IS CORRODED AROUND FASTENER HOLES - RECEIVED, LOCATED AND INSTALLED REPLACEMENT SEAT TRACK PN SH670-37509-1 IAW CRJ 700 AMM 53-00-49-400-801-A17.  WVAC EMP STAMP #789 MTC
